| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight: unk ethinicity: unk race: unk if explanted, give date: unk h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -07.50/+1.5/069 (sphere/cylinder/axis), in the patients left eye (os), on (b)(6) 2024.The lens was reported as having low vaulting and the surgeon has decided to leave the lens in the eye.Patient will return for follow-up visit in 5 months.